English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Solvable Model of a Spiral Wave Chimeras

Martens, E. A., Laing, C. A., & Strogatz, S. H. (2010). Solvable Model of a Spiral Wave Chimeras. Physical Review Letters, 104, 044101.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Martens, E. A.1, Author           
Laing, C. A., Author
Strogatz, S. H., Author
Affiliations:
1Max Planck Research Group Biological Physics and Evolutionary Dynamics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063291              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 472081
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 104 Sequence Number: - Start / End Page: 044101 Identifier: -